# SDR DALA1206679201

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 45,967 hours, 25,439 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH STEP 6 OF PRI.  REPLACED P/N 99-11524-3, SHEAR TIE ANGLE.  DRILLED UP NEW SHEAR TIE ANGLE AND INSTALLED PER ERA 499823-14 REV O.
